Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 4, Pages 459-468
http://dx.doi.org/10.1155/S1048953396000408

Differential inequalities for hysteresis systems

Institute for Information Transmission Problems of RAS, 19, Bol'shoi Karetnyi pereulok, Moscow 101447, Russia

Received 1 April 1996; Revised 1 August 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir V. Chernorutskii and Mark A. Krasnosel'skii, “Differential inequalities for hysteresis systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 459-468, 1996. https://doi.org/10.1155/S1048953396000408.